MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Disturbances (2140); Halo (2227); No Code Available (3191)
Date of Event 09/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Sex/gender: unknown/ not provided.(b)(4).Other: the device is not returning for evaluation as it was discarded by the account, therefore, a failure analysis of the complaint device cannot be completed.A review of the device/lot history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) which was implanted in a patient¿s left eye about 3 months ago was explanted due to the patient experiencing halo and glare.It was learned the patient was unable to drive at night due to starburst/glare.At explant, there was no incision enlargement, no vitrectomy, no sutures, and no post-explant injuries.A monofocal lens was used as the replacement iol.The explanted lens was cut in two to remove, and was not saved.No other information was provided.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key11051930
Report Number9614546-2020-00528
Device Sequence Number11425867
Product Code MJP
UDI-Device Identifier05050474606272
UDI-Public(01)05050474606272(17)231031
Combination Product (Y/N)Y
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberZXT300
Device Catalogue NumberZXT300U145
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2020
Initial Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR